# SDR 99ZZZX33

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Mismanufactured
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RECEIPT OF A FACTORY NEW NOSE GEAR ACTUATOR BEARING HOUSING WHICH IS MODIFIED FOR C/W SB 95-20 DOWNLOCK PIN  REPLACEMENT.  AFTER INSTALLING KIT SK210-155 PER SB 95-20, DISCOVERED THE DOWNLOCK PINS DID NOT PROTRUDE .325 INCH PLUS OR MINUS .005 INCH FOR PROPER ALIGNMENT OF THE DOWNLOCK HOOKS.  INVESTIGATION BY CESSNA CONFIRMED IMPROPER ALIGNMENT AND DRILLING AT MFG.  BELIEVE AN EMERGENCY AD SHOULD BE ISSUED REQUIRING DOWNLOCK PIN MEASUREMENT FOR ALL NEW HOUSINGS OR NOSE GEAR ACTUATORS THAT ARE IN SERVICE.
